Alert archive / New Mexico / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 76, NWS Albuquerque, NM

May 29, 2015Colfax County, Union County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at May 29, 2015, 2:58 PM MDT for Colfax County, Union County, New Mexico. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 29, 2015, 2:58 PM MDT (20:58 UTC)
Expired
May 29, 2015, 4:00 PM MDT
In force
62 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Colfax County, NM, Union County, NM

The radar

The Pueblo radar (KPUX), 213 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 29, 2:44 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 9.0 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2015-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2015-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1635 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
-36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 12:00 PM MDT, 2 hours 58 minutes earlier.

Area forecast discussion, May 29, 12:00 PM MDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1200 PM MDT FRI MAY 29 2015

.AVIATION...
18Z TAF CYCLE
MAIN AVIATION THREAT IN THE NEAR TERM WILL BE DEVELOPING SH/TS
BETWEEN GUP AND ABQ/AEG BY MID AFTERNOON AND LASTING INTO THE
EARLY/MID EVENING. THIS ACTIVITY WILL BE HIT AND MISS AND PROVIDE
GUSTY OUTFLOW WINDS. USING VCSH TO CAPTURE THIS ACTIVITY AND MAY
NEED TO UPDATE WITH TEMPO SH TO INDICATE THE GUSTY WINDS. SIMILAR
SCENARIO FOR SAF. STRONGER STORMS WILL GET GOING ACROSS THE NE
THIS AFTERNOON AND CIGS WILL BE A BIT LOWER WITH LTGN/OUTFLOW WIND
BEING THE MAIN IMPACT. AS THE BACK DOOR COLD FRONT STRENGTHENS
LATER TODAY...LOWER CIGS AND VIS RESTRICTIONS POSSIBLE DUE TO
RAINFALL AND THE STRONGER NATURE TO THE STORMS. LVS/TCC AND
EVENTUALLY ROW WILL SEE THESE POSSIBILITIES. RESIDUAL LOWER CIGS
AND PERHAPS EVEN IFR/LIFR CONDITIONS POSSIBLE AT LVS LATE TONIGHT.
TCC/ROW COULD SEE MVFR CIGS FOLLOWING THE PRECIPITATION BUT NOT AS
LIKELY. AWW WIND FROM THE EAST SHOULD IMPACT ABQ SHORTLY AFTER 6Z.
THINK THE FRONTAL PUSH WILL ADVANCE A LITTLE QUICKER THAN MODELS
THINK DUE TO TS/SH COLD POOL IMPACT.

50

&&

.PREV DISCUSSION...334 AM MDT FRI MAY 29 2015...
.SYNOPSIS...
A WEAK UPPER LEVEL TROUGH WILL SHIFT SOUTHEASTWARD OUT OF COLORADO
TODAY WHILE A COLD FRONT SAGS INTO EASTERN NEW MEXICO. MEANWHILE
THE DRYLINE SEPARATING MOISTURE TO THE EAST FROM DRIER AIR TO THE
WEST WILL RESIDE ACROSS EASTERN NEW MEXICO TODAY. AS THE SURFACE
FRONT MERGES WITH THE DRYLINE SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO IGNITE ACROSS THE EASTERN TIER OF
NEW MEXICO THIS AFTERNOON AND OVERNIGHT. SOME STORMS WILL BE
CAPABLE OF TURNING STRONG TO SEVERE. THE FRONT WILL ADVANCE
WESTWARD TONIGHT...SPILLING THROUGH THE RIO GRANDE VALLEY AND
MAKING IT TO THE CONTINENTAL DIVIDE...CARRYING STRONGER WIND GUSTS
AND INCREASED MOISTURE TO THE WEST WITH IT. THIS WILL SET THE
STAGE FOR SCATTERED SHOWERS AND STORMS THIS WEEKEND AND INTO
MONDAY...INITIALLY DEVELOPING OVER THE HIGHER TERRAIN OF NEW
MEXICO BEFORE DRIFTING TO ADJACENT LOWLANDS. AFTER HAVING BRIEFLY
REACHED CLOSER TO SEASONAL AVERAGES...THE TEMPERATURES WILL FALL
BELOW AVERAGE IN THE EASTERN HALF OF THE STATE TODAY AND INTO
SATURDAY...STEADILY REBOUNDING TO NEAR NORMAL BY SUNDAY AND
MONDAY.

&&

.DISCUSSION...

THE LONGER WAVE TROUGH FEATURE THAT WAS OBSERVED NEAR AND JUST
WEST OF NM HAS BEGUN TO LOSE ITS DEFINITION IN A RELATIVELY WEAK
FLOW REGIME. A SHORT WAVE TROUGH IS NOTED ON WATER VAPOR IMAGERY
IN CO...AND THIS FEATURE WILL SHIFT SOUTHEASTWARD TODAY AND INTO
TONIGHT WHILE A SURFACE COLD FRONT NOSES SOUTHWARD INTO NM.
THE DRYLINE SHARPENED UP SOME YESTERDAY...AND HAS NOW STOOD ITS
GROUND ACROSS THE EASTERN THIRD OR SO OF THE FORECAST AREA. THIS
WILL BE A KEY INGREDIENT FOR STORM INITIATION WITH THE CATALYST OF
THE FRONT COMING DOWN AND MERGING TODAY. THE INITIAL WIND SHIFT
WILL SPILL SOUTH OF I-40 BEFORE 10 AM...DRAGGING SOUTH ACROSS ALL
OF THE NM PLAINS BEFORE NOON...AND A SECONDARY PUSH...POTENTIALLY
AIDED BY CONVECTION WILL SURGE IN FROM THE NORTHEAST TONIGHT.

FORECAST MODELS CONTINUE TO PAINT VERY UNSTABLE TEMPERATURE
PROFILES IN EASTERN ZONES...ESPECIALLY EAST CENTRAL ZONES SUCH AS
CURRY AND ROOSEVELT COUNTIES THIS AFTERNOON WITH LIFTED INDICES OF
-7 TO -9 C ADVERTISED BY THE NAM ALONG WITH ABOUT 3500 J/KG CAPE.
THE FRONT WILL ALSO INTRODUCE A NORTH NORTHEAST SURFACE WIND
COMPONENT WHILE WESTERLIES PREVAIL ALOFT...LEADING TO SUFFICIENT
0-6 KM BULK SHEAR OF 25 TO 35 KT FOR SUPERCELLS AND SEVERE STORMS.
HAVE INCLUDED MENTION OF SEVERE STORM POTENTIAL IN THE GRIDDED
FORECAST...AND POPS WERE ALSO INCREASED BOTH TODAY AND
TONIGHT...FIRST ACROSS THE FAR EASTERN PLAINS AND THEN OVER ALL
AREAS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN TONIGHT. SOME
LOCALLY HEAVY RAINFALL WILL BE POSSIBLE IN THE EAST AND THIS COULD
HASTEN DEVELOPMENT OF LOW CLOUDS OR FOG FRIDAY NIGHT. SUBSEQUENT
SHIFTS WILL WANT TO CONSIDER INTRODUCING THIS TO FORECAST.
ALSO...A GAP/CANYON WIND IS POSSIBLE THROUGH CENTRAL ZONES AS THE
FRONT PLOWS WESTWARD TONIGHT. MOS GUIDANCE HAS TRENDED DOWN ON
SPEEDS...BUT CONVECTION EAST OF THE MOUNTAINS COULD ENHANCE THIS
FOR A COUPLE HOURS.

BY SATURDAY MORNING THE HIGHER SURFACE DEWPOINTS WILL HAVE
ADVECTED WEST TO THE CONTINENTAL DIVIDE...SETTING THE STAGE FOR
MORE SHOWERS AND STORMS OVER CENTRAL ZONES THROUGH THE WEEKEND.
PWATS JUMP UP TO 0.6 TO O.75 IN MANY AREAS BETWEEN THE CENTRAL
MOUNTAIN CHAIN AND THE CONTINENTAL DIVIDE...AND SUFFICIENTLY STEEP
TEMPERATURE LAPSE RATES WILL ALSO BE IN PLACE. PLUS...THE ADDITION
OF SOME WEAK UPSLOPE FLOW ON THE EAST FACES OF THE DIVIDE AND
CENTRAL MOUNTAIN CHAIN SHOULD ALSO AID STORM DEVELOPMENT. POPS
WERE NUDGED UPWARD A BIT SATURDAY...AND THE EASTERN HALF OF THE
FORECAST AREA WILL RUN SEVERAL DEGREES BELOW AVERAGE IN THE WAKE
OF FRIDAY'S FRONT.

UPSLOPE WOULD BEGIN TO FADE INTO SUNDAY WITH VEERING BOUNDARY
LAYER WINDS...BUT TEMPERATURES WILL REBOUND A FEW DEGREES WHILE
PLENTY OF MOISTURE RESIDES OVER THE FORECAST AREA. THIS WILL KEEP
SCATTERED SHOWERS AND STORMS GOING...FIRST OVER THE HIGH TERRAIN
BEFORE DRIFTING SOMEWHAT VARIABLY OVER LOWER ADJACENT TERRAIN.
WIND FIELDS WILL BE QUITE LIGHT AS A 588 DECAMETER HIGH IS
ESTABLISHED OVER NM. POPS WERE NUDGED UP A BIT FOR SUNDAY...BUT
MAY NEED TO BE INCREASED TO THE LIKELY CATEGORY BY SUBSEQUENT
SHIFTS.

MOISTURE SHOULD STILL EASILY BE RECYCLED INTO MONDAY WITH ANOTHER
HEALTHY CROP OF SHOWERS/STORMS. INTO TUESDAY...THE FLOW ALOFT
TURNS MORE SOUTHWESTERLY WITH A BIT STRONGER SPEEDS BEING
INTRODUCED AS THE RIDGE ALOFT BEGINS TO BE SQUASHED FARTHER
SOUTH. A PRONOUNCED DRY SLOT ALOFT WILL CONSEQUENTLY WORK IN AND
MIX DOWN TO THE SURFACE...SCOURING OUT MOISTURE WHILE THE DRYLINE
IS CARRIED TOWARD THE NM-TX BORDER. THIS DRY AIR WILL PRECLUDE
STORM DEVELOPMENT INTO WEDNESDAY TOO. SOME MID LEVEL MOISTURE IS
DRAWN UP IN THE SOUTHWESTERLY FLOW BY THURSDAY...BUT THE BOUNDARY
LAYER WOULD LIKELY NOT SUPPORT MUCH MORE THAN VIRGA.

52

&&

.FIRE WEATHER...
A WIND SHIFT IS CURRENTLY NUDGING INTO NE NM THIS MORNING WHICH WILL
SLIDE THRU THE REMAINDER OF THE PLAINS BY MID DAY. BY THE AFTERNOON
HOURS...WINDS WILL SHIFT FROM NORTHERLY TO EASTERLY...AND UPSLOPE
FLOW ALONG THE SANGRES SHOULD PROMOTE SHOWER AND THUNDERSTORM
DEVELOPMENT FROM THE SANGRES EASTWARD TO THE OK/TX BORDERS.
ADDITIONAL ACTIVITY MAY DEVELOP FURTHER SOUTH ALONG THE
FRONT/DRYLINE. ACROSS THE WEST...DRY AIR WILL REMAIN THE RULE...
THOUGH CAN NOT RULE OUT AN ISOLATED STORM. HUMIDITIES SHOULD NOT BE
QUITE AS LOW AS YESTERDAY...BUT STILL SUB-15 PERCENT ACROSS MUCH THE
AREA FROM THE RIO GRANDE VALLEY WEST.

THE FRONT WILL SURGE WESTWARD THIS EVENING AND OVERNIGHT...AND
MOISTURE WILL ACCOMPANY IT. EXPECT SHOWERS AND THUNDERSTORMS TO
DEVELOP ACROSS MUCH OF THE EASTERN PLAINS ALONG AND BEHIND IT. BY
SUNRISE SATURDAY...THE FRONT WILL HAVE PUSHED THRU THE GAPS OF THE
CENTRAL MOUNTAIN CHAIN AND WILL BE MAKING A RUN AT THE CONTINENTAL
DIVIDE. THUS...HUMIDITY RECOVERIES TONIGHT WILL BE MUCH HIGHER
ACROSS THE CENTRAL THIRD OR SO OF THE STATE AS COMPARED TO THIS
MORNING. ALSO...EXPECT GUSTY EAST CANYON WINDS WITHIN THE RIO GRANDE
VALLEY EARLY SATURDAY AS THE FRONT MOVES THROUGH. GUSTS UP TO 40 MPH
WILL BE POSSIBLE.

WITH LOW LEVEL MOISTURE IN PLACE...MORE SHOWERS AND THUNDERSTORMS
ARE EXPECTED FROM THE CONTDVD EASTWARD ON SATURDAY. MINIMUM
HUMIDITIES ALONG AND WEST OF THE RIO GRANDE VALLEY WILL GET A BOOST
AS WELL...EXCEPT NEAR FARMINGTON...WHERE RHS MAY REMAIN CLOSE TO 15
PERCENT.

WITH UPPER LEVEL RIDGING BUILDING OVERHEAD THIS WEEKEND AND INTO
EARLY NEXT WORK WEEK...THE LOW LEVEL MOISTURE WILL BE RECYCLED IN
THE FORM OF ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS BOTH
SUNDAY AND MONDAY AFTERNOONS. STORMS SHOULD FIRST FORM OVER THE HIGH
TERRAIN...BEFORE SHIFTING TOWARD THE EAST OR SOUTHEAST OVER THE
ADJACENT LOWLANDS.

BY TUESDAY...THE RIDGE WILL BEGIN TO BE REPLACED BY SOUTHWESTERLY
FLOW ALOFT. A DRY SLOT SHOULD MOVE OVERHEAD STARTING TUESDAY BUT
WILL BECOME MORE ESTABLISHED OVER THE AREA ON WEDNESDAY. THUS...A
DRIER AND PERHAPS BREEZIER PERIOD SHOULD BE ON TAP TUE/WED AND MAY
CONTINUE THROUGH THE REMAINDER OF THE WORK WEEK. AT THIS
TIME...TUESDAY AND BEYOND LOOKS TO BE MUCH DRIER THAN THIS PAST
WEEK....THOUGH WILL HAVE TO CONTINUE TO WATCH FOR AT LEAST ISOLATED
STORMS ALONG THE DRYLINE ACROSS FAR EASTERN NM.

VENTILATION WILL BE GOOD TO EXCELLENT TODAY FOR MOST AREAS...BUT
WILL DECREASE SUBSTANTIALLY ON SATURDAY FROM THE RIO GRANDE VALLEY
EASTWARD BEHIND THE FRONT. POOR TO FAIR VENTILATION IS EXPECTED IN
THESE AREAS...WITH GOOD OR BETTER VENTILATION WILL PERSIST ACROSS
THE WEST. VENT RATES WILL REBOUND ON SUNDAY AND ESPECIALLY
MONDAY...WITH VERY GOOD OR EXCELLENT VENTILATION EXPECTED TUESDAY
THRU AT LEAST THURSDAY.

34

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, May 29, 5:15 AM MDT, 9 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
515 AM MDT FRI MAY 29 2015

NMZ501>540-301200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
515 AM MDT FRI MAY 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND
CENTRAL NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL SAG INTO EASTERN NEW MEXICO WHERE THE DRYLINE
AND A VERY UNSTABLE ATMOSPHERE WILL RESIDE. EXPECT SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS TO DEVELOP LATE THIS AFTERNOON
AND INTO TONIGHT ACROSS EASTERN NEW MEXICO WITH MANY STORMS
TURNING STRONG TO SEVERE. LARGE HAIL AND DAMAGING WINDS WILL BE
THE PRIMARY THREATS...ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED
OUT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE FOCUS FOR SHOWERS AND THUNDERSTORMS WILL SHIFT WESTWARD INTO
THE WEEKEND THROUGH MONDAY. SOME STORMS MAY TURN STRONG AND
PERHAPS SEVERE BETWEEN THE CONTINENTAL DIVIDE OF WESTERN NEW
MEXICO AND THE HIGH PLAINS JUST EAST OF THE CENTRAL MOUNTAIN
CHAIN SATURDAY THROUGH MONDAY. HAIL...GUSTY DOWNBURST WINDS...AND
HEAVY DOWNPOURS WILL BE THE PRIMARY THREATS WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY HAIL OR STRONG WIND GUSTS
THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT
WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT
STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING
THE HASHTAG N M W X.

52

In the hours before

Local storm report, May 29, 9:39 AM MDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
939 AM MDT FRI MAY 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             6 ENE CLAYTON           36.48N 103.07W
05/28/2015  E0.88 INCH       UNION              NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1502239

JF
Local storm report, May 29, 11:07 AM MDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1107 AM MDT FRI MAY 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             11 NNW SEDAN            36.28N 103.22W
05/28/2015  E1.75 INCH       UNION              NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1502240

JF
Special weather statement, May 29, 1:32 PM MDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
132 PM MDT FRI MAY 29 2015

NMZ528-292015-
FAR NORTHEAST HIGHLANDS-
132 PM MDT FRI MAY 29 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MORA COUNTY...

AT 132 PM MDT...A STRONG THUNDERSTORM WAS NEAR WAGON MOUND...MOVING
EAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WAGON MOUND.

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 378 AND 396.

LAT...LON 3612 10443 3578 10460 3578 10470 3593 10488
      3594 10487 3595 10485 3600 10483 3603 10485
      3603 10489 3604 10491 3607 10488 3607 10489
      3614 10484
TIME...MOT...LOC 1932Z 292DEG 19KT 3603 10480

50

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 6:02 PM MDTSevere Thunderstorm WarningABQUnion28 min
May 28, 6:14 PM MDTAreal Flood AdvisoryABQUnion91 min
May 28, 6:19 PM MDTAreal Flood AdvisoryABQRoosevelt116 min
May 28, 6:45 PM MDTSevere Thunderstorm WarningABQRoosevelt15 min
May 28, 6:49 PM MDTSpecial Weather StatementABQRoosevelt26 min
May 28, 7:32 PM MDTSevere Thunderstorm WarningABQUnion43 min
May 28, 7:42 PM MDTSpecial Weather StatementABQRoosevelt33 min
May 29, 1:32 PM MDTSpecial Weather StatementABQMora43 min
May 29, 2:22 PM MDTSevere Thunderstorm WarningABQColfax, Union38 min
May 29, 2:34 PM MDTSevere Thunderstorm WarningABQSan Miguel56 min
May 29, 3:29 PM MDTSevere Thunderstorm WarningABQHarding, Quay, San Miguel46 min
May 29, 3:30 PM MDTSevere Thunderstorm WarningABQSan Miguel60 min
May 29, 3:58 PM MDTSevere Thunderstorm WarningABQHarding, Union46 min
May 29, 4:13 PM MDTSpecial Weather StatementABQ47 min
May 29, 4:33 PM MDTSevere Thunderstorm WarningABQDe Baca, Quay, Roosevelt57 min
May 29, 4:35 PM MDTSevere Thunderstorm WarningABQQuay, San Miguel55 min
May 29, 4:47 PM MDTSevere Thunderstorm WarningABQDe Baca21 min
May 29, 5:26 PM MDTSevere Thunderstorm WarningABQCurry, De Baca, Roosevelt49 min
May 29, 5:40 PM MDTSevere Thunderstorm WarningABQRoosevelt65 min
May 29, 5:47 PM MDTSevere Thunderstorm WarningABQCurry, Quay43 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.